# SDR DALA2018042302765

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 33,318 hours, 17,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 SIDE BOX BEAM LT, AFT HOLE, AT 6 O`CLOCK.    REPAIRED THE BOX BEAM IAW CARD 5310-01450-02A, IAW SB 53-1251, REV 1.
